# SDR QXEA200600446

- Difficulty date: February 9, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 10,375 hours, 7,559 cycles
- Engine: Ge CF348C1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - ON PUSHBACK FOR FLIGHT 4277 RECEIVED A -L FADEC FAULT 2- STATUS MESSAGE AND ENGINE WOULD NOT START.  RETURNED, FOUND APU LOAD CONTROL VALVE CLOSED, NOT ENOUGH AIR FOR START.  RECONFIGURED VALVES, ENGINE STARTED MESSAGE CLEARED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
